It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 09-19-2003, 03:17 PM   #1
Senior Member
Join Date: Sep 2003
Location: Canada
Posts: 138
foxtrot HB User
Question I have Dr. appt. need advise

Does anyones energy level pick up in the evening?

Does eye puffiness come and go?

Does anyone experience stopping of menses for a couple of days and then flow again?

I want to be armed with as much info as possible.


Sponsors Lightbulb
Old 09-19-2003, 03:54 PM   #2
Senior Member
Join Date: Aug 2003
Location: close to Texarkana AR/TX
Posts: 137
imsotired HB User

Don't know about anyone else, but I usually feel worse in the evening (not that mornings are great either).

Old 09-21-2003, 09:56 PM   #3
Join Date: Aug 2003
Location: Missouri
Posts: 236
Sky_Eagle1 HB User

This is part of the Circadian Rhythm - your body will change dependent on the amount of light in the room (or the sky) and time of the day it happens to be.

Part of this response is the variation of the secretion of adrenal hormones. It could very well be that you have an adrenal problem where your adrenals are just fine at one point in the day, but have problems in other points of the day.

This is also part of the reason why the better tests for adrenals use saliva testing at 3-4 times of the day. The urine tests have a problem of averaging - it's over a 24 hr period, you could be low at one point of the day and higher at another point of the day and it averages out to "good".

Originally posted by foxtrot:
Does anyones energy level pick up in the evening?

Old 09-21-2003, 10:14 PM   #4
Junior Member
Join Date: Jul 2003
Posts: 21
pozitoz HB User

Yes to all three of these questions. Especially the stopping of menses. I just chalked it up to the fact that the thyroid med (Armour) that I'm on is in control of all hormones in my body. Infact since starting Armour 6 mos. ago I immediately noticed the period changes. I could set my watch to when that time of month is, now, it's off by days, and it lasts longer, heavier, and as you mentioned-stops and starts. I used to get eye puffiness until I went on med, now it's just when I eat Chinese foods (Msg, I think)
My energy level is WAY up in the evening...I can't figure it out!!
I'm a couch pototo all day and then BOOM! I take my med once in the a.m. and once in the late afternoon.
I hope this helps! Good luck at the Doc!!

Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Ortho Surgeon Appt. Thursday. What should I ask and say or not say?? Please Help!!!!! skych Chronic Pain 20 02-15-2011 06:15 AM
Need headache med advise asap-Dr. appt tomorrow coping1 Headaches & Migraines 5 01-08-2010 09:21 PM
Have an appt on Monday - what tests do I need? Mstic1 Thyroid Disorders 2 05-03-2009 06:37 AM
Pain Mgmt Appt - August 11th ms_west Chronic Pain 25 08-11-2008 10:38 AM
Appt. with Neuro on Friday! Nervous and anxious, scared of more surgery,need support skych Spinal Cord Disorders 15 05-23-2008 07:19 AM
Back From 1st Endo Appt!!!!!!!!!!! MOMOFBOYZ Thyroid Disorders 12 05-05-2006 08:15 PM
Appt #2 with Child Psychologist JeepMom Autism Spectrum 13 04-15-2006 07:56 PM
Need doseage advise on starting Lexapro. MMS1 Anxiety 11 07-25-2005 09:40 AM
Questions about First Doc appt Jupiters008 Pregnancy 9 01-07-2005 03:38 PM
First appt. w/ endo - PLEASE advise JustKoz Thyroid Disorders 1 10-26-2004 10:50 PM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:15 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!